# SDR HNAA0400073

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 41,516 hours, 46,184 cycles
- Engine: Pwa PW120
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Head
- Part number: 066401302
- Part serial: 1404
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW NOTICED SMOKE AND SMELLED ODOR COMING FROM KNS 660, CREW TURNED OFF KNS 660 SMOKE AND ODOR WENT AWAY. KNS 660 REMOVED FOR INSPECTION FOUND NO DEFECTS, ALSO REMOVED RADAR DISPLAY UNIT, NO DEFECTS NOTED. PLACED KNS 660 ON MEL.
